Reductive group actions with one-dimensional quotient
Publications Mathématiques de l'IHÉS, Volume 76 (1992), p. 1-97
@article{PMIHES_1992__76__1_0,
     author = {Kraft, Hanspeter and Schwarz, Gerald W.},
     title = {Reductive group actions with one-dimensional quotient},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {76},
     year = {1992},
     pages = {1-97},
     zbl = {0783.14026},
     mrnumber = {94e:14065},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1992__76__1_0}
}
Kraft, Hanspeter; Schwarz, Gerald W. Reductive group actions with one-dimensional quotient. Publications Mathématiques de l'IHÉS, Volume 76 (1992) pp. 1-97. http://www.numdam.org/item/PMIHES_1992__76__1_0/

[BH1] H. Bass, W. Haboush, Linearizing certain reductive group actions, Trans. Amer. Math. Soc. 292 (1985), 463-482. | MR 87d:14039 | Zbl 0602.14047

[BH2] H. Bass, W. Haboush, Some equivariant K-theory of affine algebraic group actions, Comm. Algebra 15 (1987), 181-217. | MR 88g:14013 | Zbl 0612.14047

[Br] G. Bredon, Introduction to Compact Transformation Groups, Pure and Applied Mathematics vol. 46, Academic Press, New York, 1972. | MR 54 #1265 | Zbl 0246.57017

[DG] M. Demazure, P. Gabriel, Groupes Algébriques, Masson, Paris-Amsterdam, 1970. | Zbl 0203.23401

[Go] R. Godement, Topologie Algébrique et Théorie des Faisceaux, Publ. de l'Institut de Math. de l'Université de Strasbourg XIII, Hermann, Paris, 1964. | Zbl 0080.16201

[Gr] A. Grothendieck, Torsion homologique et sections rationnelles, in Séminaire Chevalley 1958, exposé n° 5. | Numdam

[Ha] R. Hartshorne, Algebraic Geometry, Graduate Texts in Math. vol. 52, Springer Verlag, New York-Heidelberg-Berlin, 1977. | MR 57 #3116 | Zbl 0367.14001

[Ka] T. Kambayashi, Automorphism group of a polynomial ring and algebraic group actions on an affine space, J. Algebra 60 (1979), 439-451. | MR 81e:14026 | Zbl 0429.14017

[Kn] F. Knop, Nichtlinearisierbare Operationen halbeinfacher Gruppen auf affinen Räumen, Invent. Math. 105 (1991), 217-220. | MR 92c:14046 | Zbl 0739.20019

[KoR1] M. Koras, P. Russell, On linearizing "good" C*-actions on C3, in Group Actions and Invariant Theory, Can. Math. Soc. Conf. Proc. vol. 10, 1989, pp.93-102. | MR 90i:14050 | Zbl 0687.14037

[KoR2] M. Koras, P. Russell, Codimension 2 torus actions on affine n-space, in Group Actions and Invariant Theory, Can. Math. Soc. Conf. Proc. vol. 10, 1989, pp. 103-110. | MR 90j:14061 | Zbl 0725.14036

[Kr] H. Kraft, Geometrische Methoden in der Invariantentheorie, Aspekte der Mathematik vol. D1, Vieweg Verlag, Braunschweig, 1984. | MR 86j:14006 | Zbl 0569.14003

[Kr1] H. Kraft, Algebraic automorphisms of affine space, in Topological Methods in Algebraic Transformation Groups, (eds. H. Kraft, T. Petrie, G. W. Schwarz), Progress in Mathematics vol. 80, Birkhäuser Verlag, Basel-Boston, 1989, pp. 81-105. | MR 91g:14044 | Zbl 0719.14030

[Kr2] H. Kraft, G-vector bundles and the linearization problem, in Group Actions and Invariant Theory, Can. Math. Soc. Conf. Proc. vol. 10, 1989, pp. 111-123. | MR 90j:14062 | Zbl 0703.14009

[Kr3] H. Kraft, C*-actions on affine space, in Operator Algebras, Unitary Representations, Enveloping Algebras, and Invariant Theory, Actes du colloque en l'honneur de Jacques Dixmier (eds. A. Connes, M. Duflo, A. Joseph, R. Rentschler), Progress in Mathematics vol. 92, Birkhäuser Verlag, Basel-Boston, 1990, pp. 561-579. | MR 92f:14048 | Zbl 0747.14014

[KPR] H. Kraft, T. Petrie, J. Randall, Quotient varieties, Adv. Math. 74 (1989), 145-162. | MR 90b:14057 | Zbl 0691.14029

[KP] H. Kraft, V. L. Popov, Semisimple group actions on the three dimensional affine space are linear, Comment. Math. Helv. 60 (1985), 446-479. | Zbl 0645.14020

[KS] H. Kraft and G. W. Schwarz, Reductive group actions on affine space with one-dimensional quotient, in Group Actions and Invariant Theory, Can. Math. Soc. Conf. Proc. vol. 10, 1989, pp. 125-132. | Zbl 0704.14039

[Li] P. Littelmann, On spherical double cones, to appear in J. Alg. | Zbl 0823.20040

[Lu] D. Luna, Slices étales, Bull. Soc. Math. France, Mémoire 33 (1973), 81-105. | Numdam | MR 49 #7269 | Zbl 0286.14014

[LR] D. Luna and R. W. Richardson, A generalization of the Chevalley restriction theorem, Duke Math. J. 46 (1979), 487-496. | MR 80k:14049 | Zbl 0444.14010

[MP] M. Masuda, T. Petrie, Equivariant algebraic vector bundles over representations of reductive groups: Theory, Proc. Nat. Acad. Sci. 88 (1991), 9061-9064. | MR 92j:14059a | Zbl 0753.14042

[MMP] M. Masuda, L. Moser-Jauslin, T. Petrie, Equivariant algebraic vector bundles over representations of reductive groups : Applications, Proc. Nat. Acad. Sci. 88 (1991), 9065-9066. | MR 92j:14059b | Zbl 0753.14005

[Pa] D. I. Panyushev, Semisimple automorphism groups of four-dimensional affine space, Math. USSR Izv. 23 (1984), 171-183. | Zbl 0581.14033

[Sch1] G. W. Schwarz, Representations of simple Lie groups with regular rings of invariants, Invent. Math. 49 (1978), 176-191. | MR 80m:14032 | Zbl 0391.20032

[Sch2] G. W. Schwarz, Representations of simple Lie groups with a free module of covariants, Invent. Math. 50 (1978), 1-12. | MR 80c:14008 | Zbl 0391.20033

[Sch3] G. W. Schwarz, Lifting smooth homotopies of orbit spaces, Publ. Math. IHES 51 (1980), 37-135. | Numdam | MR 81h:57024 | Zbl 0449.57009

[Sch4] G. W. Schwarz, The topology of algebraic quotients, in Topological Methods in Algebraic Transformation Groups, (eds. H. Kraft, T. Petrie, G. W. Schwarz), Progress in Mathematics vol. 10, Birkhäuser Verlag, Basel-Boston, 1989, pp. 135-152. | MR 90m:14043 | Zbl 0708.14034

[Sch5] G. W. Schwarz, Exotic algebraic group actions, C.R. Acad. Sci. Paris 309 (1989), 89-94. | MR 91b:14066 | Zbl 0688.14040

[Se1] J.-P. Serre, Cohomologie Galoisienne, Lecture Notes in Mathematics vol. 5, Springer Verlag, Berlin-Heidelberg-New York, 1965. | MR 34 #1328 | Zbl 0136.02801

[Se2] J.-P. Serre, Corps Locaux, Publ. de l'Institut de Math. de l'Université de Nancago VIII, Hermann, Paris, 1968. | MR 50 #7096

[Se3] J.-P. Serre, Espaces fibrés algébriques, in Séminaire Chevalley 1958, exposé n° 5. | Numdam

[Sl] P. Slodowy, Der Scheibensatz für algebraische Transformationsgruppen, in Algebraic Transformation Groups and Invariant Theory, DMV Seminar vol. 13, Birkhäuser Verlag, Basel-Boston, 1989, pp. 89-113. | MR 1044587 | Zbl 0722.14031

[St1] R. Steinberg, Regular elements of semisimple algebraic groups, Publ. Math. IHES, 25 (1965), 49-80. | Numdam | MR 31 #4788 | Zbl 0136.30002

[St2] R. Steinberg, Endomorphisms of linear algebraic groups, Mem. Amer. Math. Soc. 80 (1968). | MR 37 #6288 | Zbl 0164.02902